Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the commutant of hyponormal operators


Author: Bebe Prunaru
Journal: Proc. Amer. Math. Soc. 124 (1996), 3411-3412
MSC (1991): Primary 47B20; Secondary 47D25
MathSciNet review: 1342042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $T$ be a pure hyponormal operator with compact self-commutator. We show that the unit ball of the commutant of $T^{*}$ is compact in the strong operator topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B20, 47D25

Retrieve articles in all journals with MSC (1991): 47B20, 47D25


Additional Information

Bebe Prunaru
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405; Institute of Mathematics, Romanian Academy, P.O.Box 1-764, 70700 Bucharest, Romania
Email: bprunaru@ucs.indiana.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03461-2
Keywords: Hyponormal operators, strong operator topology, operator algebras, commutant
Received by editor(s): May 8, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society